# SDR CALA9801902

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Condition: Worn
- Location: Rt Mlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT MLG RETRACT ACTUATOR UPPER ATTACH COKE BOTTLE FITTING WORN.  A NEW COKE BOTTLE FITTING AND BUSHINGS WERE INSTALLED IAW MM 57-40-02.
